Alert archive / Mississippi / Tornado Warnings in 2005
Tornado Warning 123, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 30, 2005, 3:47 AM CDT for Marion County, Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2005, 3:47 AM CDT (08:47 UTC)
- Expired
- Apr 30, 2005, 4:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Marion County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 2:40 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 352 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1315 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 300847
TORJAN
MSC091-300945-
/O.NEW.KJAN.TO.W.0123.050430T0847Z-050430T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
347 AM CDT SAT APR 30 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI
THIS INCLUDES THE CITY OF COLUMBIA
* UNTIL 445 AM CDT
* AT 347 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 20 MILES
SOUTHWEST OF COLUMBIA...MOVING NORTHEAST AT 30 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
COLUMBIA BY 420 AM CDT
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DAMAGING STRAIGHT LINE WINDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3109 8984 3109 8989 3123 9002 3139 8967
3135 8967 3133 8965 3110 8965 3109 8980
3107 8982
$$
CME2 follow-up statements
000
WWUS54 KJAN 300911
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
411 AM CDT SAT APR 30 2005
MSC091-300945-
/O.CON.KJAN.TO.W.0123.000000T0000Z-050430T0945Z/
MARION MS-
411 AM CDT SAT APR 30 2005
...A TORNADO WARNING CONTINUES UNTIL 445 AM CDT FOR CENTRAL MARION
COUNTY...
AT 407 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 10 MILES SOUTH OF
COLUMBIA...MOVING EAST AT 40 MPH.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3109 8984 3109 8989 3123 8989 3133 8965
3110 8965 3109 8980 3107 8982
$$
CME000
WWUS54 KJAN 300930
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
430 AM CDT SAT APR 30 2005
MSC091-300940-
/O.CAN.KJAN.TO.W.0123.000000T0000Z-050430T0945Z/
MARION MS-
430 AM CDT SAT APR 30 2005
...THE TORNADO WARNING FOR MARION COUNTY IS CANCELLED...
THE STORM HAS EXITED THE COUNTY.
LAT...LON 3109 8984 3109 8989 3123 8989 3133 8965
3110 8965 3109 8980 3107 8982
$$
CMEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 29, 10:05 PM CDT, 5 hours 42 minutes earlier.
Area forecast discussion, Apr 29, 10:05 PM CDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1005 PM CDT FRI APR 29 2005 .UPDATE...LATEST SATELLITE IMAGERY SHOWS A STRONG SHORT WAVE MOVING THROUGH THE SOUTHERN PLAINS. STATIONARY BOUNDARY WAS NOTED NEAR THE NORTHWEST OF THE FORECAST AREA WITH SURFACE LOW NEAR KGLH...WAITING FOR THE APPROACH OF THE STRONG UPPER SHORT WAVE. STRONG TO SEVERE THUNDERSTORMS WERE MOVING ACROSS THE NORTHWEST DELTA REGION OF MISSISSIPPI AS WELL AS ACROSS THE MISSISSIPPI RIVER. UPDATED ZONES FOR NEW TORNADO WATCH IN EFFECT UNTIL 5 AM. CURRENT FORECAST APPEARS TO BE ON TRACK AS THE COLD FRONT AND THUNDERSTORMS WILL MOVE ACROSS THE REGION DURING THE OVERNIGHT HOURS. MADE SLIGHT ADJUSTMENT TO CURRENT FORECAST TEMPS ON GRIDS...BUT POPS STILL APPEAR TO BE ON TRACK. && .AVIATION...WILL CONTINUE WITH CONVECTION IN THE TAFS WITH STRONGER GUSTY WINDS ACROSS THE NORTHWEST TAFS...WHERE BETTER JET DYNAMICS WILL TAKE PLACE. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: 17
Hazardous weather outlook, Apr 30, 3:23 AM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 323 AM CDT SAT APR 30 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 010823- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 323 AM CDT SAT APR 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT ACROSS EAST LOUISIANA AND MUCH OF MISSISSIPPI. SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE ALONG AND EAST OF A LINE FROM PORT GIBSON TO YAZOO CITY TO EUPORA MISSISSIPPI. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR AREAS ALONG AND SOUTH OF HIGHWAY 84. THE COMBINATION OF MOISTURE... INSTABILITY AND STRONG WINDS HAS LEAD TO THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS. TORNADOES... NICKEL SIZED HAIL OR LARGER...AND DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR WILL BE POSSIBLE WITH THESE STORMS. THE LINE OF THUNDERSTORMS WILL CONTINUE TO TRACK EAST ACROSS THE AREA THROUGH MID MORNING. ...FLOODING... PONDING OF WATER WILL BE POSSIBLE FOR AREAS ALONG AND EAST OF A LINE FROM NATCHEZ TO JACKSON TO EUPORA THROUGH TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE AREA...PRODUCING HEAVY RAINFALL. PERIODS OF HEAVY IN A SHORT PERIOD OF TIME WILL CAUSE WATER TO COLLECT ON ROADWAYS AND IN OTHER LOW LYING AREAS. RAINFALL RATES WERE AVERAGING 1 TO 2 INCHES PER HOUR AND WILL CONTINUE AT THOSE RATES OR HIGHER AS THE LINE OF THUNDERSTORMS MOVE EAST. MOTORISTS SHOULD AVOID AREAS WHERE WATER COVERS THE ROADWAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE REQUESTED TONIGHT. OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 29, 10:23 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1023 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 2 N SUNFLOWER 33.58N 90.54W
04/29/2005 SUNFLOWER MS EMERGENCY MNGR
POSSIBLE TORNADO. WELL SHEDS DESTROYED...CATTLE TRAILER
PICKED UP AND MOVED...FERTILIZER TANK PICKED UP AND BLOWN
ACROSS HIGHWAY.
&&
AEGLocal storm report, Apr 29, 10:37 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1037 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TORNADO 6 NNE GREENWOOD AIRPORT 33.58N 90.05W
04/29/2005 CARROLL MS STORM CHASER
BRIEF TORNADO TOUCHDOWN IN OPEN AREA. OBSERVED BY MSU
STORM INTERCEPT TEAM.
&&
AEGLocal storm report, Apr 29, 10:40 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1040 PM CDT FRI APR 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG SHAW 33.60N 90.77W
04/29/2005 BOLIVAR MS EMERGENCY MNGR
WIND DAMAGE REPORTED FROM SOUTH OF BOYLE TO COUNTY LINE
WITH WASHINGTON COUNTY. PRELIMINARY REPORTS OF SOME
STRUCTURAL DAMAGE. POWERLINES DOWN.
&&
AEGSpecial weather statement, Apr 29, 11:03 PM CDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1103 PM CDT FRI APR 29 2005 MSZ018-300515- BOLIVAR MS- THE NATIONAL WEATHER SERVICE HAS ALLOWED TORNADO WATCH 211 TO EXPIRE FOR THE FOLLOWING LOCATION... IN NORTHWEST MISSISSIPPI BOLIVAR THIS INCLUDES THE CITIES OF...CLEVELAND. ARZ074>075-LAZ007>009-015>016-023>026- -MSZ019-025>051-053>056-059>063-301000- ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA- EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA- RICHLAND LA-TENSAS LA-WEST CARROLL LA-ADAMS MS- ATTALA MS-CARROLL MS-CHOCTAW MS-CLAIBORNE MS-CLAY MS- COPIAH MS-FRANKLIN MS-GRENADA MS-HINDS MS-HOLMES MS- HUMPHREYS MS-ISSAQUENA MS-JEFFERSON MS-KEMPER MS- LAWRENCE MS-LEAKE MS-LEFLORE MS-LINCOLN MS-LOWNDES MS- MADISON MS-MONTGOMERY MS-NESHOBA MS-NEWTON MS- NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS- SIMPSON MS-SMITH MS-SUNFLOWER MS-WARREN MS- WASHINGTON MS-WEBSTER MS-WINSTON MS-YAZOO MS- TORNADO WATCH NUMBER 213 REMAINS VALID UNTIL 5 AM CDT FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL IN MISSISSIPPI THIS WATCH INCLUDES 37 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW COPIAH HINDS HOLMES HUMPHREYS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH YAZOO IN EAST CENTRAL MISSISSIPPI KEMPER NESHOBA NEWTON NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI CLAY LOWNDES OKTIBBEHA IN NORTHWEST MISSISSIPPI SUNFLOWER WASHINGTON IN SOUTH CENTRAL MISSISSIPPI LAWRENCE LINCOLN IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...GREENWOOD... WEST POINT...COLUMBUS...TALLULAH...BROOKHAVEN...WINNSBORO... ROLLING FORK...ANGUILLA...NATCHEZ...MAGEE...MENDENHALL... KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...MORTON... RAYVILLE...DELHI...VICKSBURG...TAYLORSVILLE...RALEIGH... CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...JACKSON... PORT GIBSON...MACON...BROOKSVILLE...NEWTON...UNION...DECATUR... CONEHATTA...GRENADA...STARKVILLE...LAKE PROVIDENCE...FAYETTE... DERMOTT...LAKE VILLAGE...EUDORA...PHILADELPHIA...PEARL RIVER... MONTICELLO...NEW HEBRON...WINONA...INDIANOLA...RULEVILLE... VAIDEN...NORTH CARROLLTON...CARROLLTON...BASTROP...ACKERMAN... WEIR...EUPORA...MABEN...MATHISTON...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...BELZONI...ISOLA...GREENVILLE...MAYERSVILLE... LOUISVILLE...BUDE...ROXIE...MEADVILLE...CARTHAGE...OAK GROVE... EPPS...DE KALB...SCOOBA...VIDALIA...FERRIDAY...WEST FERRIDAY... JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH AND WATERPROOF.
Special weather statement, Apr 30, 2:01 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 201 AM CDT SAT APR 30 2005 ARZ074>075-LAZ007>009-015-MSZ019-025>026-034>035-040>041-300801- ASHLEY AR-CHICOT AR-EAST CARROLL LA-MOREHOUSE LA- RICHLAND LA-WEST CARROLL LA-GRENADA MS-HUMPHREYS MS- ISSAQUENA MS-LEFLORE MS-SHARKEY MS-SUNFLOWER MS- WASHINGTON MS- THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 213 FOR THE FOLLOWING AREAS IN ARKANSAS THIS CANCELS 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS CANCELS 4 COUNTIES IN NORTHEAST LOUISIANA EAST CARROLL MOREHOUSE RICHLAND WEST CARROLL IN MISSISSIPPI THIS CANCELS 7 COUNTIES IN CENTRAL MISSISSIPPI HUMPHREYS IN NORTH CENTRAL MISSISSIPPI GRENADA LEFLORE IN NORTHWEST MISSISSIPPI SUNFLOWER WASHINGTON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT... HAMBURG...WEST CROSSETT...GREENWOOD...ROLLING FORK...ANGUILLA... RAYVILLE...DELHI...GRENADA...LAKE PROVIDENCE...DERMOTT... LAKE VILLAGE...EUDORA...INDIANOLA...RULEVILLE...BASTROP... MAYERSVILLE...BELZONI...ISOLA...GREENVILLE...OAK GROVE AND EPPS. LAZ016-023>026-MSZ027>033-036>039-042>051-053>056-059>063-301000- CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA- TENSAS LA-ADAMS MS-ATTALA MS-CARROLL MS-CHOCTAW MS- CLAIBORNE MS-CLAY MS-COPIAH MS-FRANKLIN MS-HINDS MS- HOLMES MS-JEFFERSON MS-KEMPER MS-LAWRENCE MS-LEAKE MS- LINCOLN MS-LOWNDES MS-MADISON MS-MONTGOMERY MS- NESHOBA MS-NEWTON MS-NOXUBEE MS-OKTIBBEHA MS-RANKIN MS- SCOTT MS-SIMPSON MS-SMITH MS-WARREN MS-WEBSTER MS- WINSTON MS-YAZOO MS- TORNADO WATCH NUMBER 213 REMAINS VALID UNTIL 5 AM CDT FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 5 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA FRANKLIN MADISON TENSAS IN MISSISSIPPI THIS WATCH INCLUDES 30 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW COPIAH HINDS HOLMES LEAKE MADISON RANKIN SCOTT SIMPSON SMITH YAZOO IN EAST CENTRAL MISSISSIPPI KEMPER NESHOBA NEWTON NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI CARROLL MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI CLAY LOWNDES OKTIBBEHA IN SOUTH CENTRAL MISSISSIPPI LAWRENCE LINCOLN IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... WEST POINT...COLUMBUS...TALLULAH...BROOKHAVEN...WINNSBORO... NATCHEZ...MAGEE...MENDENHALL...KOSCIUSKO...PEARL...BRANDON... RICHLAND...FOREST...MORTON...VICKSBURG...TAYLORSVILLE...RALEIGH... CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...FAYETTE... PORT GIBSON...MACON...BROOKSVILLE...NEWTON...UNION...DECATUR... CONEHATTA...DE KALB...SCOOBA...STARKVILLE...PHILADELPHIA... PEARL RIVER...MONTICELLO...NEW HEBRON...WINONA...VAIDEN... NORTH CARROLLTON...CARROLLTON...ACKERMAN...WEIR...EUPORA... MABEN...MATHISTON...DURANT...TCHULA...LEXINGTON...PICKENS... GOODMAN...JACKSON...LOUISVILLE...BUDE...ROXIE...MEADVILLE... CARTHAGE...VIDALIA...FERRIDAY...WEST FERRIDAY...JONESVILLE... HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF.
Special weather statement, Apr 30, 2:49 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 249 AM CDT SAT APR 30 2005 MSZ031-038>039-043>046-048>051-053>056-059>063-301500- ADAMS MS-CLAIBORNE MS-COPIAH MS-FRANKLIN MS-HINDS MS- JEFFERSON MS-KEMPER MS-LAWRENCE MS-LEAKE MS-LINCOLN MS- LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS- RANKIN MS-SCOTT MS-SIMPSON MS-SMITH MS-WINSTON MS- THE NATIONAL WEATHER SERVICE HAS REPLACED A PORTION OF TORNADO WATCH 213 WITH TORNADO WATCH 214 IN EFFECT UNTIL 10 AM CDT FOR THE FOLLOWING AREAS IN MISSISSIPPI THE NEW WATCH INCLUDES 20 COUNTIES IN CENTRAL MISSISSIPPI COPIAH HINDS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH IN EAST CENTRAL MISSISSIPPI KEMPER NESHOBA NEWTON NOXUBEE WINSTON IN NORTHEAST MISSISSIPPI LOWNDES IN SOUTH CENTRAL MISSISSIPPI LAWRENCE LINCOLN IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... COLUMBUS...BROOKHAVEN...NATCHEZ...MAGEE...MENDENHALL...PEARL... BRANDON...RICHLAND...FOREST...MORTON...CARTHAGE...TAYLORSVILLE... RALEIGH...CRYSTAL SPRINGS...HAZLEHURST...WESSON...FAYETTE... PORT GIBSON...MACON...BROOKSVILLE...NEWTON...UNION...DECATUR... CONEHATTA...DE KALB...SCOOBA...PHILADELPHIA...PEARL RIVER... MONTICELLO...NEW HEBRON...JACKSON...LOUISVILLE...BUDE... ROXIE AND MEADVILLE. LAZ016-023>026-MSZ027>030-032>033-036>037-042-047 -300900- CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA- TENSAS LA-ATTALA MS-CARROLL MS-CHOCTAW MS-CLAY MS- HOLMES MS-MONTGOMERY MS-OKTIBBEHA MS-WARREN MS- WEBSTER MS-YAZOO MS- THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 213 FOR THE FOLLOWING AREAS IN LOUISIANA THIS CANCELS 5 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA FRANKLIN MADISON TENSAS IN MISSISSIPPI THIS CANCELS 10 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW HOLMES YAZOO IN NORTH CENTRAL MISSISSIPPI CARROLL MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI CLAY OKTIBBEHA IN WEST CENTRAL MISSISSIPPI WARREN THIS INCLUDES THE CITIES OF...VICKSBURG...WEST POINT...TALLULAH... WINNSBORO...KOSCIUSKO...YAZOO CITY...STARKVILLE...DURANT... TCHULA...LEXINGTON...PICKENS...GOODMAN...WINONA...VAIDEN... NORTH CARROLLTON...CARROLLTON...ACKERMAN...WEIR...EUPORA... MABEN...MATHISTON...VIDALIA...FERRIDAY...WEST FERRIDAY... JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH AND WATERPROOF. MSZ052-057>058-064>066-072>074-301500- CLARKE MS-COVINGTON MS-FORREST MS-JASPER MS- JEFFERSON DAVIS MS-JONES MS-LAMAR MS-LAUDERDALE MS- MARION MS- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 214 IN EFFECT UNTIL 10 AM CDT FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 9 COUNTIES IN EAST CENTRAL MISSISSIPPI CLARKE JASPER LAUDERDALE IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR THIS INCLUDES THE CITIES OF...LAUREL...BAY SPRINGS...HEIDELBERG... QUITMAN...STONEWALL...SHUBUTA...PRENTISS...BASSFIELD...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...MERIDIAN...COLLINS... MOUNT OLIVE AND HATTIESBURG.
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:47 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 43 min |
| Apr 29, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 63 min |
| Apr 29, 8:33 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 28 min |
| Apr 29, 8:59 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 31 min |
| Apr 29, 9:15 PM CDT | Tornado Warning | JAN | Leflore, Sunflower | 45 min |
| Apr 29, 9:37 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 53 min |
| Apr 29, 10:00 PM CDT | Tornado Warning | JAN | Carroll, Leflore | 49 min |
| Apr 29, 10:03 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 24 min |
| Apr 29, 10:47 PM CDT | Tornado Warning | JAN | Grenada, Montgomery, Webster | 28 min |
| Apr 29, 11:03 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 27 min |
| Apr 29, 11:12 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 48 min |
| Apr 30, 12:14 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Washington | 46 min |
| Apr 30, 12:24 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 51 min |
| Apr 30, 12:34 AM CDT | Tornado Warning | JAN | Holmes, Humphreys | 41 min |
| Apr 30, 12:51 AM CDT | Severe Thunderstorm Warning | JAN | Sharkey | 31 min |
| Apr 30, 12:52 AM CDT | Tornado Warning | JAN | Carroll, Holmes | 23 min |
| Apr 30, 12:59 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 46 min |
| Apr 30, 1:11 AM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 31 min |
| Apr 30, 1:22 AM CDT | Tornado Warning | JAN | Carroll, Montgomery | 23 min |
| Apr 30, 1:27 AM CDT | Tornado Warning | JAN | Attala, Holmes | 33 min |
| Apr 30, 1:47 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery | 43 min |
| Apr 30, 1:49 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 41 min |
| Apr 30, 2:00 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 60 min |
| Apr 30, 2:14 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 61 min |
| Apr 30, 2:16 AM CDT | Tornado Warning | JAN | Choctaw, Oktibbeha | 44 min |
| Apr 30, 2:19 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 41 min |
| Apr 30, 2:33 AM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 42 min |
| Apr 30, 2:40 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 35 min |
| Apr 30, 2:43 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 62 min |
| Apr 30, 2:49 AM CDT | Severe Thunderstorm Warning | JAN | Covington | 41 min |
| Apr 30, 2:55 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 20 min |
| Apr 30, 3:10 AM CDT | Tornado Warning | JAN | Covington, Jones | 65 min |
| Apr 30, 3:15 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 30 min |
| Apr 30, 3:20 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 55 min |
| Apr 30, 3:26 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 34 min |
| Apr 30, 3:53 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 16 min |
| Apr 30, 3:57 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 63 min |
| Apr 30, 3:58 AM CDT | Severe Thunderstorm Warning | JAN | Jasper | 47 min |
| Apr 30, 4:17 AM CDT | Tornado Warning | JAN | Lamar | 43 min |
| Apr 30, 4:19 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 56 min |
| Apr 30, 4:21 AM CDT | Severe Thunderstorm Warning | JAN | Forrest | 39 min |
| Apr 30, 4:43 AM CDT | Severe Thunderstorm Warning | JAN | Forrest | 47 min |
Nearby
Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.